# SDR DLL13971490

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 469
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND INTERNAL BONDED DOUBLER WERE FOUND CORRODED REQUIRING THE REMOVAL OF THE DAMAGED SECTIONS.  THE DAMAGED AREA IS LOCATED NEAR STA 496 OVER STR 26.  THE ADJACENT STRINGER HAD CORROSION WHICH WAS BLENDED OUT TO .010 DEEP BY 1.5 DIA.  THE STRINGER BLEND IS NEGLIGABLE DAMAGE AND THE SKIN DAMAGE WAS REPAIRED WITH A DOUBLER.  THIS REPAIR WAS APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATION SO-831, DATED 7-24-97.
